anyone ever have problems with nas meds

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

doormouse
Regular Member


Date Joined Nov 2005
Total Posts : 93
   Posted 10/15/2009 7:40 PM (GMT -7)   
i have been given phenergan for nas and it for ahile makes it worse and gives me pain like heart burn almost any one else have this happen but it is only the pill form that does this the liquid dont
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, February 19, 2017 4:42 PM (GMT -7)
There are a total of 2,762,141 posts in 303,853 threads.
View Active Threads


Who's Online
This forum has 150593 registered members. Please welcome our newest member, KarenKaren.
399 Guest(s), 20 Registered Member(s) are currently online.  Details
MichUC, Artist Mark, Kriya, Meegee, jennydancingfish, bethann, summer16, NiceGuyEddie, Xmaslover, Girlie, gerdnewb, AK, ASAdvocate, bigcat, ChickenArise, beave, London Lurker, CCinPA, halbert, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer